| Model Number |
IBAL UKA, MODULAR SPACER BLOCK, 10MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the epoxy is cracked but not broken.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
Event or Problem Description
It was reported that the following as cracked: ar-611-6, ar-611-sm05 and ar-611-sm10.